RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 1, Pages 239–244 (Mi izv2908)  

This article is cited in 2 scientific papers (total in 2 papers)

On two-dimensional algebraic tori

V. E. Voskresenskii


Full text: PDF file (548 kB)

Bibliographic databases:
UDC: 519.4
Received: 08.04.1964

Citation: V. E. Voskresenskii, “On two-dimensional algebraic tori”, Izv. Akad. Nauk SSSR Ser. Mat., 29:1 (1965), 239–244

Citation in format AMSBIB
\Bibitem{Vos65}
\by V.~E.~Voskresenskii
\paper On two-dimensional algebraic tori
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 1
\pages 239--244
\mathnet{http://mi.mathnet.ru/izv2908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=172881}


Linking options:
  • http://mi.mathnet.ru/eng/izv2908
  • http://mi.mathnet.ru/eng/izv/v29/i1/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Voskresenskii, “On two-dimensional algebraic tori. II”, Math. USSR-Izv., 1:3 (1967), 691–696  mathnet  crossref  mathscinet  zmath
    2. D. I. Koshelev, “Non-split toric codes”, Problems Inform. Transmission, 55:2 (2019), 124–144  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:341
    Full text:166
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020